Feb 10, 2001
i am hiv+ for 14 years. and ive always had a weight probem. ive recently lost 80 lbs using metabolife. im 5ft 6in and still weigh 164. i was wondering if there is any side effects to using the metabolife. so far im still healthy. im on epivir, zerit and viramune. thank you.
Response from Dr. Dieterich
Don't really know about metabolife but I hope you were trying to lose weight. I would not recommend losing anymore. If you continue to lose I would ask your MD to check your serum lactate level to see if you are having mitochondrial toxicity. Good luck! DTD
Waht treatments are available to boost immune response
- Is White Discharge A Symptom Of HIV?
- Can You Contract AIDS From Blowjob From A Prostitute?
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.